# SDR S01257036

- Difficulty date: November 12, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Engine: Pwa JT9D7Q
- System (JASC): 5700 · Wing Structure
- Part: Jackscrew
- Part number: 65B085645
- Condition: Fractured
- Location: # 2 Fitting
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B-18755 GRD CHK FOUND # 2 FLAP TRACK JACKSCREW FITTING BROKEN.C/A:1.ISSUED REVISION OF EO 740-57-50-0004 TO PERFORM THE REPLACEMENT/OVERHAUL IN LIEU OF INSPECTION. 2.ISSUED THE EON 57-632472-002 TO DETECT THE CORROSION AND CRACK TO AIRPLANES THAT FITTINGS REPLACEMENT/OVERHAUL WAS NOT DONE. THIS EON WILL BE ACCOMPLISHED BEFORE DEC. 15, 2001. 3.ISSUED EON 57-632472-004 TO PERFORM ADDITIONAL INSTRUCTIONS PER BOEING RECOMMENDED FOR B-18755 ON NOV. 19, 2001. 4.PROVIDE BROKEN FITTING TO BOEING FOR FURTHER ANALYSIS REQUESTED. 5.OPEN THIS CASE FOR FURTHER ACTION AS REQUIRED.
